03-31-2005, 05:41 PM #1
cytomel for person w/ parents on thyroid meds
My parents both take osmething for their thyroids. I think they have underactive thyroids but I am not positive. I was thinkin of running CYTOMEL , but is there a possibility that it will shut down my bodies natural thyroid production? Does it do this temporarily and can it do this permanently?
03-31-2005, 05:48 PM #2Retired Vet
- Join Date
- Feb 2004
It will shut down your thyroid temporarily. It will recover over time after discontinued use. Here is some T3 PCT if you choose to use it....
Coleus Forskolli is often recommended to help it recover....
Also, I've never seen a documented case of someone's thyroid permanently shutting down from the use of T3, even with elongated use.... do some research, you will find the same thing.......
03-31-2005, 05:55 PM #3
what about the rebound after? do you gain all the fat you lose back after you stop? what are typical results?
03-31-2005, 05:58 PM #4Retired Vet
Originally Posted by vestax
- Join Date
- Feb 2004
How long, and at what dose are you planning?
Read the threads found within the following: Here Are Some T3 Threads For Research......fyi.....
It covers a majority of the questions you'll encounter....
No two people require the same dose, it's all temperature related. First thing you need to do is start monitoring your Basal body temp for the next four days to get an idea of what range your temp is in, then you can dose yourself accordingly from there, for optimal fat loss and minimal muscle loss. That's what Mallet says to do....(after reading the threads I posted, you'll know who that is)....
I've take between 50 and 100mcg before, and just came off (for about 4 more wks, then running it with Var)...
Keep in mind that t3 has the potential to be quite catabolic, and it's often suggested that you run test with it to counteract this. At low dose, the effects are minimal, but still present, as with higher doses, the effects follow suit...
Over the counter fat burners are great to take with T3, especially at a low dose. I get really hungry on 50mcg, and a stimulant (such as green tea, caffeine) will help suppress your appetite a bit as well....
Do your research, read the threads I've linked for you, and make your own educated decision... after all, it's your body, don't rely on some blind face over the internet to determine what you should do with it.......
Last edited by Blown_SC; 03-31-2005 at 06:00 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)